# SDR AALA202304032058

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 24,335 hours, 2,946 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 30 MINUTES AFTER TAKE OFF AT FLIGHT LEVEL 350 WINDOW L1 COMPLETELY SHATTERED. FLIGHT RETURNED TO EZE LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
